Loading [MathJax]/jax/output/HTML-CSS/config.js
Journals
Resources
About Us
Open Access
Go to previous page

New Proofs of Monotonicity of Period Function for Cubic Elliptic Hamiltonian

New Proofs of Monotonicity of Period Function for Cubic Elliptic Hamiltonian

Year:    2019

Author:    Chenguang Li, Chengzhi Li

Journal of Nonlinear Modeling and Analysis, Vol. 1 (2019), Iss. 3 : pp. 301–305

Abstract

In [1] S.-N. Chow and J. A. Sanders proved that the period function is monotone for elliptic Hamiltonian of degree 3. In this paper we significantly simplify their proof, and give a new way to prove this fact, which may be used in other problems.

You do not have full access to this article.

Already a Subscriber? Sign in as an individual or via your institution

Journal Article Details

Publisher Name:    Global Science Press

Language:    English

DOI:    https://doi.org/10.12150/jnma.2019.301

Journal of Nonlinear Modeling and Analysis, Vol. 1 (2019), Iss. 3 : pp. 301–305

Published online:    2019-01

AMS Subject Headings:   

Copyright:    COPYRIGHT: © Global Science Press

Pages:    5

Keywords:    Periodic function elliptic Hamiltonian Abelian integrals.

Author Details

Chenguang Li Email

Chengzhi Li Email